Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was diagonized with cancer of intestine in September 2012 and was under surgical and chemotherapy treatment which have been successful and now I am free from this problem. 1. SKIN PROBLEM : For the last couple of months I have developed some skin problem on the sole of my Left foot. There appear cra cks/cuts on my left foot sole and skin too started peeling but did not come off. This problem is now spreading to right foot as well on my hand. We first consulted a family physician who prescribed an antifungal cream and tablet. The problem did not subside so we consulted a skin specialist according to whom this is allergic eczema. She stopped anti fungal cream and tablets. Instead she prescribed a cream containing steroid and salicylic acid. Even with this the problem persists. Please help. 2. DENTAL PROBLEM : I had front protruding tooth. For the correction of this one irresposible dentist had removed two upper and two lower teeth about forty years ago and I had wear dentures in their place. I have been visiting various dentists for dental problems including this and other teeth problems. For the last few months I am having pain while eating and upper molar teeth are sensitive to cold drinks etc.X rays have been taken and examined by two good dentists. They opine that this is no dental problem but is due to weak gums. They adivsed applying gumex etc. What should I do? 3. While I was operated for cancer I developed hernia which according to the operating surgeons is not threatening. I have been going for periodic tests and check ups. Pleae advise.

11 Doctors Answered
Madam Sakina good to know your cancer treatment is successful. Your prior treatment might have caused some effect on your dentition. Need to examine it clinically & with X rays to give you a proper solution. Gummex will not help that much. Apply Thermoseal RA toothpaste on the sensitive teeth. For the teeth that have been extracted you can go in for ceramic bridge/implants rather than dentures.
7 people found this helpful
See if u have pain & sensitivity only with your upper teeth the reason could have that u might have SINUSITIS (COMMON COLD) , oR GINGIVAL RECESSION SO U CAN CONSULT ENT FOR SINUSITIS . U CAN START BRUSHING YOUR TEETH WITH DESENSITIZING TOOTH PASTE & DESENSITIZING ORAL GARGLES . FOR MISSING TEETH U CAN HAVE METAL FREE TEETH/ (ZARCONIA)FPD , TO PREVENT U FROM ANY ALLERGY.
3 people found this helpful
Hi, hatts of to you for coping with such problems. 1 ur skin problem is due to chemotherapy and radiotherapy which in due course will subside moisturizing as much as possible u can USE moisturex cream stop the steroids as such u hav done enuf harm to your body with medications. 2 dental problem also due to the side effects of drugs usually dry mouth bleeding gums etc happen visit a dentist and go for fixed instead of removable as removable has its own disadvantages which can't be detailed here hernia u can ignore as the doctors told but if u do get pain visit it doctor. Cheers and take care please check if you hav changed washing powder or soap.
3 people found this helpful
1) skin problems take time to be properly diaagnosed and treated; see if steriods n sali.Acid helps you after a few days also keep in mind the seasonal variations of such problems. 2) pls use a gumpaint to massage gums and use an anti sensitive tooth paste. Avoidance is also a good measure. You might wanna take an opinion from a good dentist who has done masters in medicine and radiology because many skin disorders also present in mouth. 3) pls take care of your hernia. Its definately not good to develop one problem due to treatment of other. Many measures could have been taken to prevent it like using a mesh after surgery but for now periodic checkups and intervention should be done when its causing u any problem. Be careful while coughing and squatting
3 people found this helpful
Use propysalic NF6 ointment
2 people found this helpful
Hi , Right now it seems your only problem is skin eczema as you are treated for Cancer succesfully. For the Teeth only a dentist can help you btyes for weak gums and eczema homeopathic medicines can be helpful a lot. Given your past history i would suggest homeopathic treatment for you
1 person found this helpful
Dental solution: As Per you detail your age may be around 65. If you are not able to chewing due to pain in back teeth please visit a dentist for deep cleaning and use Gum astringent for gum massage this will correct your gum problem of pyorrhea. And you are using partial denture for missing teeth so metal wire of denture might causes abrasion to support teeth and causes sensitivity to teeth and pyorrhea causes gum recession cause root expose and gap between teeth also causes sensitivity to teeth. So Go for Scaling replace old denture filling to support teeth use gum astringent and Colgate sensitive pro relief for sensitivity
2 people found this helpful
Yours is a bit multi specialty problem.I suggest you to visit a dental college with an attached medical college. Your problem can be solved under one roof.Without seeing in real, any diagnosis would be a pure guess which is not an appreciable approach.
2 people found this helpful
Kindly get a full mouth OPG X Ray done, to rule out any underlying issue.
1 person found this helpful
If u have been diagnosed to be its gums problem then u should go for through scaling of ur teeth.Gumex alone cant provide relief from ur dental problem
1 person found this helpful
I think loss of anterior teeth have ended you into a tmd problem I.E wear of posterior teeth and high occlusal forces. Get yourself checked by a tmd specialist for an occlusal equilibration
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.